Alert archive / Wyoming / High Wind Watches in 2012

High Wind Watch 30, NWS Cheyenne, WY

December 4, 20124 counties in Wyoming

NWS Cheyenne, WY issued this high wind watch at Dec 4, 2012, 4:19 AM MST for 4 counties in Wyoming. It took effect at Dec 4, 2012, 9:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 4, 2012, 4:19 AM MST (11:19 UTC)
In effect from
Dec 4, 2012, 9:00 PM MST
Expired
Dec 4, 2012, 11:00 AM MST
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 11.3 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2012-12-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2012-12-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2898 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

044 
WWUS75 KCYS 041119
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
419 AM MST TUE DEC 4 2012

...STRONG WINDS ARE EXPECTED LATE THIS EVENING THROUGH WEDNESDAY
IN SOME AREAS ALONG AND WEST OF THE LARAMIE RANGE...

.WIND SPEEDS IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE WILL
INCREASE BY LATE THIS EVENING OVER THE CENTRAL ROCKIES AND
CONTINUE FOR WEDNESDAY. AT THE SAME TIME...THERE WILL BE A LARGE
DIFFERENCE IN PRESSURE AT THE SURFACE ACROSS THE REGION. THE
COMBINATION MAY PRODUCE STRONG AND GUSTY WINDS LATE THIS EVENING
THROUGH WEDNESDAY AROUND ARLINGTON...BETWEEN CHUGWATER AND
WHEATLAND AND THE SOUTHERN LARAMIE RANGE. 

WYZ106-110-116-042300-
/O.NEW.KCYS.HW.A.0030.121205T0400Z-121205T2200Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE
419 AM MST TUE DEC 4 2012

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
AFTERNOON. 

* TIMING...FROM 9 PM THIS EVENING TO 3 PM WEDNESDAY AFTERNOON.  

* WINDS...WESTERLY 35 TO 45 MPH WITH GUSTS UP TO 60 MPH.  

* IMPACTS...STRONG WINDS MAY MAKE TRAVEL HAZARDOUS LATE THIS
  EVENING THROUGH WEDNESDAY IN SOME AREAS ALONG AND WEST OF THE
  LARAMIE RANGE. THOSE WITH HIGH PROFILE OR LIGHTWEIGHT VEHICLES
  SHOULD BE ESPECIALLY CAUTIOUS. THE AFFECTED AREAS INCLUDE
  INTERSTATE 80 NEAR ARLINGTON AND BETWEEN CHEYENNE AND LARAMIE
  AND INTERSTATE 25 BETWEEN CHUGWATER AND WHEATLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

WEILAND
1 follow-up statement
120 
WWUS75 KCYS 041800
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1100 AM MST TUE DEC 4 2012

...STRONG WINDS ARE EXPECTED FROM LATE THIS AFTERNOON THROUGH
WEDNESDAY AFTERNOON FOR AREAS ALONG AND WEST OF THE LARAMIE
RANGE...

.WIND SPEEDS IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE WILL
INCREASE THIS AFTERNOON OVER MUCH OF SOUTHEAST WYOMING AND
CONTINUE THROUGH WEDNESDAY AFTERNOON. A LARGE PRESSURE GRADIENT
WILL DEVELOP ACROSS THE REGION. THIS COMBINATION WILL LEAD TO 
STRONG AND GUSTY WINDS FROM LATE THIS AFTERNOON THROUGH WEDNESDAY
AFTERNOON FOR ARLINGTON...CHUGWATER TO WHEATLAND...AND THE
SOUTHERN LARAMIE RANGE AND FOOTHILLS.

WYZ110-050600-
/O.UPG.KCYS.HW.A.0030.121205T0400Z-121205T2200Z/
/O.NEW.KCYS.HW.W.0040.121205T0000Z-121206T0000Z/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
1100 AM MST TUE DEC 4 2012

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM
MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...FROM LATE THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON.

* WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS UP TO 65 MPH.

* IMPACTS...THE STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL
  HAZARDOUS IN THE WARNED AREAS. THOSE WITH HIGH PROFILE OR
  LIGHTWEIGHT VEHICLES SHOULD BE ESPECIALLY CAUTIOUS. THE WARNED
  AREAS INCLUDE INTERSTATE 80 NEAR ARLINGTON AND ELK MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ106-116-050600-
/O.UPG.KCYS.HW.A.0030.121205T0400Z-121205T2200Z/
/O.NEW.KCYS.HW.W.0040.121205T0600Z-121206T0000Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD...
PUMPKIN VINE
1100 AM MST TUE DEC 4 2012

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...FROM LATE THIS EVENING THROUGH WEDNESDAY AFTERNOON.

* WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS UP TO 65 MPH.

* IMPACTS...THE STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL
  HAZARDOUS FROM LATE THIS EVENING THROUGH WEDNESDAY AFTERNOON IN
  THE WARNED AREAS. THOSE WITH HIGH PROFILE OR LIGHTWEIGHT
  VEHICLES SHOULD BE ESPECIALLY CAUTIOUS. THE WARNED AREAS INCLUDE
  INTERSTATE 25 BETWEEN CHUGWATER AND WHEATLAND AND INTERSTATE 80
  BETWEEN LARAMIE AND THE SUMMIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ117-050600-
/O.NEW.KCYS.HW.W.0040.121205T0600Z-121206T0000Z/
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...HORSE CREEK...HARRIMAN...WHITAKER
1100 AM MST TUE DEC 4 2012

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST
WEDNESDAY. 

* TIMING...FROM LATE THIS EVENING THROUGH WEDNESDAY AFTERNOON.

* WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS UP TO 65 MPH.

* IMPACTS...THE STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL
  HAZARDOUS FROM LATE THIS EVENING THROUGH WEDNESDAY AFTERNOON IN
  THE WARNED AREAS. THOSE WITH HIGH PROFILE OR LIGHTWEIGHT
  VEHICLES SHOULD BE ESPECIALLY CAUTIOUS. THE WARNED AREAS INCLUDE
  INTERSTATE 80 BETWEEN CHEYENNE AND THE SUMMIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

JAMSKI

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Dec 4, 4:05 AM MST, 14 minutes earlier.

Area forecast discussion, Dec 4, 4:05 AM MST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
405 AM MST TUE DEC 4 2012

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...
MILD TEMPERATURES WILL CONTINUE OVER THE CWA THROUGH WEDNESDAY
NIGHT.  WINDS WILL INCREASE TODAY ALONG AND WEST OF THE LARAMIE
RANGE AND BECOME STRONG EARLY TONIGHT.  THE STRONG WINDS IN THAT
AREA WILL PERSIST INTO LATE WEDNESDAY AFTERNOON.  PRECIPITATION
WILL DEVELOP OVER THE WEST AND NORTH PARTS OF THE CWA WEDNESDAY
NIGHT AS A SHORTWAVE TROUGH MOVES ACROSS THE CENTRAL ROCKIES AND
A COLD FRONT MOVES INTO THE CWA FROM THE NORTH.

THE LOW LEVEL HEIGHT DIFFERENCE ACROSS THE REGION WILL INCREASE
TODAY WITH A SURFACE TROUGH FORMING OVER FAR EASTERN WYOMING.
WIND GUSTS ALONG AND WEST OF THE LARAMIE RANGE WILL INCREASE TO
ABOUT 50 MPH THIS AFTERNOON FROM THE CURRENT 40 MPH.  THE 700 MN
WINDS AND LOW LEVEL HEIGHT DIFFERENCES INCREASE FURTHER BY LATE
EVENING.  FAVORABLE CONDITIONS WILL EXIST FOR POTENTIAL FOR A
MARGINAL HIGH WIND EVENT FOR KARL...KBRX AND THE SOUTHERN LARAMIE
RANGE STARTING LATE THIS EVENING AND CONTINUING FOR MOST OF
WEDNESDAY.  AN HIGH WIND WATCH HAS BEEN ISSUED FOR THOSE AREAS
BETWEEN 04Z TO 22Z WEDNESDAY.  THE LOW LEVEL HEIGHT DIFFERENCES
DECREASE EARLY WEDNESDAY NIGHT AND SPEEDS SHOULD COME DOWN OVER
THE WESTERN PART OF THE CWA.

THE 700 MB TEMPERATURES WARM TO ABOVE ZERO OVER MUCH OF THE CWA
TODAY.  READINGS IN MOST AREAS SHOULD BE AT OR JUST ABOVE THOSE
OF MONDAY.  THE ADDITIONAL MID AND HIGH LEVEL CLOUD COVER WHICH
WILL BE SPREADING IN FROM THE WEST AND A COOLER START TO THE DAY
WILL KEEP SURFACE TEMPERATURES FROM REACHING THEIR POTENTIAL.
WEDNESDAY LOOKS TO BE WARMER AS 700 MB TEMPERATURES RISE FURTHER.
HOWEVER...THE MOSTLY CLOUDY SKIES WILL HOLD TEMPERATURES DOWN
SOME.

THE PACIFIC SHORTWAVE TROUGH WILL MOVE EAST AND BE LOCATED OVER
CWA BY 12Z THURSDAY.  MOISTURE AND LIFT INCREASE AHEAD OF THAT
FEATURE.  ALSO...A SURFACE COLD FRONT WILL MOVE INTO THE CWA
FROM THE NORTH LATE WEDNESDAY NIGHT.  THE COLD AIR IS IN PLACE
EARLY THIS MORNING OVER NORTHERN MONTANA AND NORTHERN NORTH
DAKOTA.  THE GFS AND SREF MOVE THE FRONT INTO THE SOUTH PART OF
THE CWA BY 12Z THURSDAY...WHILE THE NAM HAS THE FRONT OVER THE
NORTH PART OF THE CWA.  FOR NOW WILL LEAN TOWARD THE FASTER
SOLUTION.  PRECIPITATION DEVELOPS OVER THE WEST PART OF THE
CWA...ESPECIALLY THE MOUNTAINS...EARLY WEDNESDAY NIGHT AND THEN
SPREAD WEST.  PRECIPITATION ALSO DEVELOPS BY LATE EVENING OVER THE
NORTH PART OF THE CWA BEHIND THE COLD FRONT.  RAIN IN THE LOWER
ELEVATIONS WILL GRADUALLY TURN TO ALL SNOW BY 12Z THURSDAY IN
THOSE AREAS.  SEVERAL INCHES OF SNOW WILL BE LIKELY WEDNESDAY
NIGHT OVER THE SNOWY AND SIERRA MADRE RANGES.

.LONG TERM...THURSDAY THROUGH MONDAY NIGHT...THE UPPER LEVEL
SHORTWAVE TROUGH WILL EXIT TO THE EAST ON THURSDAY WITH SFC HIGH
PRESSURE MOVING ACROSS THE EASTERN PLAINS THROUGH THE DAY. THIS
WILL DROP THURSDAYS MAX TEMPS A GOOD 10 TO 20 DEGREES FROM
WEDNESDAY ACROSS THE ENTIRE FORECAST AREA. NORTHERLY UPSLOPE
WINDS BEHIND THE SYSTEM WILL VEER TO THE SOUTHEAST THROUGH THE
DAY ACROSS THE PLAINS. WINDS OUT WEST WILL REMAIN WESTERLY AND
ON THE BREEZY SIDE. PACIFIC MOISTURE STREAMING OVERHEAD IN THE
MORNING IN WEST TO SOUTHWEST FLOW ALOFT WILL KEEP A CHANCE FOR
SNOW IN UPSLOPE FAVORED AREAS...WITH CHANCES DECREASING THROUGH
THE DAY AS THE MOISTURE STREAM SHIFTS SOUTH AND EAST. A STRONGER
SHORTWAVE AND UPPER LEVEL JET WILL APPROACH FROM THE NORTHWEST
THURSDAY NIGHT AND WILL MOVE OVERHEAD EARLY FRIDAY. A STRONG COLD
FRONT WILL DROP SOUTH ACROSS THE AREA ON FRIDAY MORNING...WITH
THICKNESSES DROPPING TO BETWEEN 535 AND 540 DAM BY EARLY SATURDAY.
AGAIN...WILL SEE PACIFIC MOISTURE MOVE IN WITH THIS SHORTWAVE TO
BRING CHANCES FOR SNOW MAINLY TO UPSLOPE FAVORED LOCALES OUT WEST
AND ALONG THE FRONT FRIDAY AND FRIDAY NIGHT.

THE 00Z MODELS ARE IN AGREEMENT WITH STRENGTHENING AN UPPER LEVEL
TROUGH OVER THE GREAT BASIN ON SATURDAY AND SUNDAY. BOTH MODELS
ALSO PUSH AN EVEN STRONGER COLD FRONT THROUGH THE FORECAST AREA
ON SATURDAY...WITH THE AIRMASS SOURCE LOOKING TO BE A MODIFIED
VERSION OF THE COLD AIRMASS CURRENTLY IN ALASKA.
THEREFORE...LOOKING TO SEE MUCH COLDER TEMPS FROM SATURDAY NIGHT
THROUGH MONDAY...WITH HIGHS LOOKING TO REMAIN IN THE 20S AND 30S
FROM WEST TO EAST. BEST CHANCE FOR SNOWFALL ACROSS THE CWA WILL
BE ALONG THE FRONT AND IN AREA OF STRONGEST PVA ON SATURDAY...AND
THEN IN THE SOUTHERN ZONES AND EAST FACING SLOPES ON SUNDAY AS THE
SFC HIGH BUILDS IN BEHIND THE FRONT. THIS COULD BE THE BEST CHANCE
FOR ACCUMULATIONS ACROSS THE ENTIRE FORECAST AREA ALTHOUGH WILL
STILL BE ON THE LIGHTER SIDE AS THE BEST FORCING WILL MOVE TO THE
SOUTH AND EAST QUICKLY.

DRY NORTHWEST FLOW WILL RETURN LATE SUNDAY AND EARLY MONDAY...WITH
ANOTHER SHORTWAVE DROPPING DOWN FROM SOUTHWESTERN CANADA BRINGING A
SLIGHT CHANCE FOR SNOW SHOWERS ONCE AGAIN MAINLY FOR FAVORABLE
UPSLOPE REGIONS MONDAY AND MONDAY NIGHT.

&&

.AVIATION...12Z TAF ISSUANCE...
VFR CONDITIONS WILL CONTINUE OVER THE CWA THROUGH TONIGHT.  THERE
WILL BE CONSIDERABLE MID AND HIGH LEVEL CLOUDS SPREADING OVER THE
CWA THIS AFTERNOON.  CLOUD BASES WILL THEN GRADUALLY LOWER THROUGH
WEDNESDAY NIGHT.  AREAS OF MVFR CEILINGS WILL BE POSSIBLE OVER
CARBON COUNTY ON WEDNESDAY.  THEN MVFR CEILINGS AND VISIBILITIES IN
RAIN AND SNOW WILL BE LIKELY WEDNESDAY NIGHT OVER CARBON COUNTY AS
WELL AS THE FAR NORTH PART OF EAST CENTRAL WYOMING.  THE SNOWY AND
SIERRA MADRE RANGES WILL BE OBSCURED BY WEDNESDAY NIGHT.  ICING
WILL BE A CONCERN UP TO 10000 FEET MSL AS MOISTURE INCREASES AND
TEMPERATURES DECREASE WEDNESDAY NIGHT.

WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 35 KNOTS ALONG AND WEST
OF THE LARAMIE RANGE THIS MORNING.  SPEEDS WILL INCREASE THIS
AFTERNOON WITH GUSTS AS HIGH AS 45 KNOTS.  THE STRONGEST WINDS OVER
THAT PART OF THE CWA WILL BE LATE THIS EVENING THROUGH LATE
WEDNESDAY AFTERNOON WITH GUSTS AS HIGH AS 50 KNOTS.  A MODERATE
MOUNTAIN WAVE WILL BE LIKELY TONIGHT AND WEDNESDAY TO THE LEE OF
THE SNOWY AND SIERRA MADRE RANGES AND LARAMIE PEAK.

&&

.FIRE WEATHER...MILD AND DRY WEATHER WILL AFFECT THE CWA TODAY AND
WEDNESDAY. IN ADDITION...WESTERLY SURFACE WINDS WILL GUST AS
HIGH AS 50 MPH THIS AFTERNOON IN AREAS ALONG AND WEST OF THE
LARAMIE RANGE AND TO 60 MPH TONIGHT AND WEDNESDAY. MINIMUM
RELATIVE HUMIDITY VALUES WILL BE BETWEEN 15 AND 20 PERCENT OVER
THE LOWER ELEVATIONS THIS AFTERNOON AND 20 TO 30 PERCENT ON
WEDNESDAY.

THE RESULT WILL BE NEAR CRITICAL FIRE WEATHER CONDITIONS THIS
AFTERNOON FOR SEVERAL HOURS OVER WESTERN LARAMIE...SOUTHERN PLATTE
AND SOUTHWEST GOSHEN COUNTIES.

COOLER TEMPERATURES WILL BE OVER THE CWA THURSDAY THROUGH EARLY
NEXT WEEK.  MINIMUM RELATIVE HUMIDITY VALUES WILL BE HIGHER...
THERE WILL BE PERIODS OF PRECIPITATION AND WINDS WILL BE LIGHTER
DURING THAT TIME.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 9 PM TUESDAY TO 3 PM WEDNESDAY FOR WYZ106-
     WYZ110-WYZ116.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER/AVIATION...WEILAND
LONG TERM...RJM
Hazardous weather outlook, Dec 3, 11:06 AM MST, 17 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1106 AM MST MON DEC 3 2012

NEZ002-003-019>021-054-055-095-096-WYZ101>105-107>109-111>115-118-
119-041815-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-EAST PLATTE COUNTY-
GOSHEN COUNTY-CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1106 AM MST MON DEC 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ106-110-116-117-041815-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
1106 AM MST MON DEC 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WESTERLY WINDS WILL GUST AS HIGH AS 45 MPH IN THE WIND PRONE AREAS
OF SOUTHEAST WYOMING ON TUESDAY AND EARLY TUESDAY NIGHT. THEN
STRONGER WINDS WILL DEVELOP OVER THESE AREAS LATE TUESDAY NIGHT
AND CONTINUE INTO WEDNESDAY WITH GUSTS TO 55 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 4, 11:00 AM MSTHigh Wind WarningCYSAlbany, Carbon, Laramie, Platte32 hr

Nearby

High Wind Watches in Wyoming, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.